# SDR CA960604017

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Airframe
- Condition: Lightning Strike
- Location: Prop Ail & Elev
- Part time: 17,212 hours
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT AIRCRAFT HIT BY LIGHTNING. INSPECTION REVEALED THE LH PROP #1,2,4 BLADE HAD ARC MARKINGS ALONG THE AFT EDGE OF STAINLESS SHEATH ON FACE OF BLADES. #4 BLADE ALSO HAD TIP AND HEATER ELEMENT DAMAGE. RH PROP #1,3,4 BLADE HAD TIP ARCING AND #1 BLADE ALSO HAD A SMALL BLISTER ON FACE SIDE OF BLADE APPROXIMATELY 2 INCHES FROM TIP. TAIL STROBE LIGHT WAS FOUND BURNT. RADOME HAD SEVERAL SMALL PINHOLE BURN MARKS & ATTACHMENT SCREWS ARCED. OUTBOARD STATIC WICK BRACKET ON RH ELEVATOR HAD BURNT RIVETS. LH INBOARD FLAP HAD A RIVET BLOWN OUT 3/4" BEHIND REAR SPAR AT STA. Y81.67.
